MAUDE Adverse Event Report: CODMAN AND SHURTLEFF, INC XTRASOFT ORBIT GALAXY DETACHABLE COIL; NEUROVASCULAR EMBOLIZATION DEVICE

CODMAN AND SHURTLEFF, INC XTRASOFT ORBIT GALAXY DETACHABLE COIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number 640CX2535
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This initial mdr will be the only report submitted for mfr report # 3008264254-2017-00111.(b)(4).The product is expected to be returned for analysis, however it has not been received.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported by a healthcare professional that during a procedure, an og cmplx xtrasoft coil (640cx2535/17568149) could not be detached and there was an issue when opening the box of the og cmplx xtrasoft coil (640cx3575/unknown).The physician used another of the same size devices to successfully complete the procedure.
 
Additional Manufacturer Narrative
This final mdr will be the only report submitted for mfr report #3008264254-2017-00111.Based on the information, the event could not be confirmed.The product was not returned for analysis; however a review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Therefore, no corrective actions will be taken at this time.

Brand Name
XTRASOFT ORBIT GALAXY DETACHABLE COIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
CODMAN AND SHURTLEFF, INC
325 paramount dr
raynham MA
MDR Report Key6760279
Report Number3008264254-2017-00111
Device Sequence Number1541055
Product Code KRD
UDI-Device Identifier10886704030676
UDI-Public(01)10886704030676(17)180731(10)17568149
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K093973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Catalogue Number640CX2535
Device Lot Number17568149
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/05/2017
Supplement Date Received by Manufacturer08/04/2017
Initial Report FDA Received Date08/02/2017
Supplement Report FDA Received Date08/14/2017
Patient Sequence Number1